# SDR ASOA20150819046R

- Difficulty date: August 19, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N33182
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500909
- Aircraft time: 28,732 hours, 17,446 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 82321
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE FWD CABIN OVERHEAD EMERGENCY EXIT SIGN WAS NOT ILLUMINATING CORRECTLY.  MAINTENANCE R & R THE FWD CABIN EMERGENCY EXIT SIGN WITH OPS CHECK GOOD. ACFT WAS APPROVED FOR RETURN TO SERVICE.
